Alert archive / Montana / Red Flag Warnings in 2017

Red Flag Warning 7, NWS Glasgow, MT

July 13, 201712 counties in Montana

NWS Glasgow, MT issued this red flag warning at Jul 13, 2017, 3:04 PM MDT for 12 counties in Montana. It took effect at Jul 14, 2017, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 13, 2017, 3:04 PM MDT (21:04 UTC)
In effect from
Jul 14, 2017, 12:00 PM MDT
Expired
Jul 14, 2017, 8:34 PM MDT
In force
9 hr
Issued by
NWS Glasgow, MT

Counties Daniels County, MT, Dawson County, MT, Garfield County, MT, McCone County, MT, Petroleum County, MT, Phillips County, MT, Prairie County, MT, Richland County, MT, Roosevelt County, MT, Sheridan County, MT, Valley County, MT, Wibaux County, MT

The radar

The Glasgow radar (KGGW), 77 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 9.1 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 12:00Z on 2017-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 12:00Z on 2017-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1736 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
306 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

865 
WWUS85 KGGW 132104
RFWGGW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Glasgow MT
304 PM MDT Thu Jul 13 2017


MTZ134>137-140915-
/O.NEW.KGGW.FW.W.0007.170714T1800Z-170715T0300Z/
/O.NEW.KGGW.FW.W.0008.170715T1800Z-170716T0300Z/
Northern Valley and Northern Phillips Counties-The Little Rockies-
The Lower Missouri River Breaks including the Charles M Russell
National Wildlife Refuge-
Southern Petroleum and Southern Garfield Counties-
304 PM MDT Thu Jul 13 2017

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT FRIDAY FOR LOW
RELATIVE HUMIDITY AND STRONG WINDS FOR FIRE WEATHER ZONES 
134...135...136 AND 137... 

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT SATURDAY FOR 
FOR LOW RELATIVE HUMIDITY AND STRONG WINDS FOR FIRE WEATHER ZONES
134...135... 136 AND 137...

The National Weather Service in Glasgow has issued a Red Flag
Warning for low relative humidity and strong gusty winds...which 
is in effect from noon to 9 PM MDT Friday. A Red Flag Warning has 
also been issued from noon to 9 PM MDT Saturday.

* AFFECTED AREA...Fire Weather Zones 134...135...136 and 137.

* WINDS...East 10 to 20 mph with gusts up to 30 mph.

* TIMING...Friday and Saturday Noon to 9 pm MDT.

* RELATIVE HUMIDITY...As low as 11 percent.

* TEMPERATURES...Upper 90s to lower 100s Friday...MID TO UPPER 
  90S...Saturday.

* IMPACTS...Low relative humidity and gusty winds will create 
  the potential for erratic fire behavior.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

MTZ120-122-140915-
/O.NEW.KGGW.FW.W.0007.170714T1800Z-170715T0300Z/
Fort Peck Reservation and Daniels/Roosevelt/Sheridan Counties-
Dawson/McCone/Prairie/Richland/Wibaux Counties-
304 PM MDT Thu Jul 13 2017

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT FRIDAY FOR LOW
RELATIVE HUMIDITY AND STRONG WINDS FOR FIRE WEATHER ZONES 120 AND
122...

The National Weather Service in Glasgow has issued a Red Flag
Warning for low relative humidity and strong gusty winds...which 
is in effect from noon to 9 PM MDT Friday.

* AFFECTED AREA...Fire Weather Zones 120 and 122.

* WINDS...Northwest 10 to 20 mph with gusts up to 30 mph.

* TIMING...Noon to 9 pm MDT.

* RELATIVE HUMIDITY...As low as 15 percent.

* TEMPERATURES...In the upper 90s to lower 100s.

* IMPACTS...Low relative humidity and gusty winds will create 
  the potential for erratic fire behavior.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

http://www.weather.gov/glasgow
4 follow-up statements
529 
WWUS85 KGGW 132352 AAA
RFWGGW

URGENT - FIRE WEATHER MESSAGE...UPDATED
National Weather Service Glasgow MT
552 PM MDT Thu Jul 13 2017

MTZ134>137-141200-
/O.CON.KGGW.FW.W.0007.170714T1800Z-170715T0300Z/
/O.CON.KGGW.FW.W.0008.170715T1800Z-170716T0300Z/
Northern Valley and Northern Phillips Counties-The Little Rockies-
The Lower Missouri River Breaks including the Charles M Russell
National Wildlife Refuge-
Southern Petroleum and Southern Garfield Counties-
552 PM MDT Thu Jul 13 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT
FRIDAY FOR LOW RELATIVE HUMIDITY AND STRONG WINDS FOR FIRE
WEATHER ZONES 134...135...136 AND 137...

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT
SATURDAY FOR LOW RELATIVE HUMIDITY AND STRONG WINDS FOR FIRE
WEATHER ZONES 134...135...136 AND 137...

* AFFECTED AREA...Fire Weather Zones 134...135...136 and 137.

* WINDS...East 10 to 20 mph with gusts up to 30 mph.

* TIMING...Friday and Saturday Noon to 9 pm MDT.

* RELATIVE HUMIDITY...As low as 11 percent.

* TEMPERATURES...Upper 90s to lower 100s Friday...MID TO UPPER
  90S...Saturday.

* IMPACTS...Low relative humidity and gusty winds will create 
  the potential for erratic fire behavior.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

MTZ120-122-141200-
/O.CON.KGGW.FW.W.0007.170714T1800Z-170715T0300Z/
Fort Peck Reservation and Daniels/Roosevelt/Sheridan Counties-
Dawson/McCone/Prairie/Richland/Wibaux Counties-
552 PM MDT Thu Jul 13 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT
FRIDAY FOR LOW RELATIVE HUMIDITY AND STRONG WINDS FOR FIRE
WEATHER ZONES 120 AND 122...

* AFFECTED AREA...Fire Weather Zones 120 and 122.

* WINDS...Northwest 10 to 20 mph with gusts up to 30 mph.

* TIMING...Noon to 9 pm MDT.

* RELATIVE HUMIDITY...As low as 15 percent.

* TEMPERATURES...In the upper 90s to lower 100s.

* IMPACTS...Low relative humidity and gusty winds will create 
  the potential for erratic fire behavior.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

http://www.weather.gov/glasgow
902 
WWUS85 KGGW 140900
RFWGGW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Glasgow MT
300 AM MDT Fri Jul 14 2017


MTZ134>137-142200-
/O.CON.KGGW.FW.W.0007.170714T1800Z-170715T0300Z/
/O.CON.KGGW.FW.W.0008.170715T1800Z-170716T0300Z/
Northern Valley and Northern Phillips Counties-The Little Rockies-
The Lower Missouri River Breaks including the Charles M Russell
National Wildlife Refuge-
Southern Petroleum and Southern Garfield Counties-
300 AM MDT Fri Jul 14 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR LOW RELATIVE HUMIDITY AND STRONG WIND FOR FIRE 
WEATHER ZONES 134, 135, 136, AND 137... 

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT 
SATURDAY FOR LOW RELATIVE HUMIDITY AND STRONG WIND FOR FIRE 
WEATHER ZONES 134, 135, 136, AND 137...

* AFFECTED AREA...Fire Weather Zones 134, 135, 136, and 137.

* WINDS...East 10 to 20 mph with gusts up to 25 mph.

* TIMING...Both today and Saturday from Noon to 9 pm MDT.

* RELATIVE HUMIDITY...As low as 9 percent.

* TEMPERATURES...In the 90s.

* IMPACTS...Low relative humidity and gusty winds will create 
  the potential for erratic fire behavior.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

MTZ120-122-142200-
/O.CON.KGGW.FW.W.0007.170714T1800Z-170715T0300Z/
Fort Peck Reservation and Daniels/Roosevelt/Sheridan Counties-
Dawson/McCone/Prairie/Richland/Wibaux Counties-
300 AM MDT Fri Jul 14 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR LOW RELATIVE HUMIDITY AND STRONG WIND FOR FIRE 
WEATHER ZONES 120 AND 122...

* AFFECTED AREA...Fire Weather Zones 120 and 122.

* WINDS...Northwest 10 to 15 mph with gusts up to 20 mph.

* TIMING...Noon today to 9 pm MDT.

* RELATIVE HUMIDITY...As low as 15 percent.

* TEMPERATURES...In the mid 90s.

* IMPACTS...Low relative humidity and gusty winds will create 
  the potential for erratic fire behavior.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

http://www.weather.gov/glasgow
556 
WWUS85 KGGW 142043
RFWGGW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Glasgow MT
243 PM MDT Fri Jul 14 2017


MTZ134>137-150845-
/O.NEW.KGGW.FW.A.0003.170716T1500Z-170717T0300Z/
/O.CON.KGGW.FW.W.0007.000000T0000Z-170715T0300Z/
/O.CON.KGGW.FW.W.0008.170715T1800Z-170716T0300Z/
Northern Valley and Northern Phillips Counties-The Little Rockies-
The Lower Missouri River Breaks including the Charles M Russell
National Wildlife Refuge-
Southern Petroleum and Southern Garfield Counties-
243 PM MDT Fri Jul 14 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR FOR LOW RELATIVE HUMIDITY AND STRONG WINDS FOR FIRE WEATHER 
ZONES 134...135...136 AND 137... 

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT 
SATURDAY FOR LOW RELATIVE HUMIDITY AND STRONG WINDS FOR FIRE 
WEATHER ZONES 134... 135...136 AND 137... 

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH 
SUNDAY EVENING FOR LOW RELATIVE HUMIDITY... STRONG WINDS... AND DRY
THUNDERSTORMS FOR FIRE WEATHER ZONES 134...135...136 AND 137...

The National Weather Service in Glasgow has issued a Fire Weather
Watch for low relative humidity and strong winds...which is in 
effect from Sunday morning through Sunday evening.

* AFFECTED AREA...Fire Weather Zones 134...135...136 and 137.

* WINDS... TODAY: East 10 to 20 mph with gusts up to 30 mph.
  SATURDAY: East 10 to 20 mph with gusts up to 30 mph. 
  SUNDAY:  West to northwest at 10 to 20 with gusts up to 30 mph. 

* TIMING...Today, Saturday, and Sunday from Noon to 9 pm MDT.

* RELATIVE HUMIDITY...As low as 10 percent.

* TEMPERATURES...In the 90s.

* LIGHTNING...Isolated Dry thunderstorms possible Sunday only. 

* IMPACTS...Low relative humidity and gusty winds will create 
  the potential for erratic fire behavior.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

MTZ120-122-150845-
/O.NEW.KGGW.FW.A.0003.170716T1500Z-170717T0300Z/
/O.CON.KGGW.FW.W.0007.000000T0000Z-170715T0300Z/
Fort Peck Reservation and Daniels/Roosevelt/Sheridan Counties-
Dawson/McCone/Prairie/Richland/Wibaux Counties-
243 PM MDT Fri Jul 14 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR LOW RELATIVE HUMIDITY AND STRONG WINDS FOR FIRE WEATHER ZONES 
120 AND 122... 

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH 
SUNDAY EVENING FOR  FOR FIRE WEATHER ZONES 120 AND 122...

The National Weather Service in Glasgow has issued a Fire Weather
Watch for low relative humidity and strong winds...and dry
thunderstorms...which is in effect from Sunday morning through 
Sunday evening.

* AFFECTED AREA...Fire Weather Zones 120 and 122.

* WINDS...TODAY: East 5 to 15 mph with gusts up to 30 mph. 
  SUNDAY: West to northwest at 10 to 20 mph with gusts up to 30 mph.

* TIMING...Today and Sunday from Noon to 9 pm MDT.

* RELATIVE HUMIDITY...As low as 13 percent.

* TEMPERATURES...In the upper 90s to lower 100s.

* LIGHTNING...Isolated Dry thunderstorms possible Sunday only. 

* IMPACTS...Low relative humidity and gusty winds will create 
  the potential for erratic fire behavior.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.


&&

$$

http://www.weather.gov/glasgow
930 
WWUS85 KGGW 150234
RFWGGW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Glasgow MT
834 PM MDT Fri Jul 14 2017

...Red flag conditions will return this weekend...

.The Red Flag Warning is cancelled for tonight as area winds 
become light from the east and relative humidity values gradually 
rise above 20 percent. The mild and dry overnight conditions will 
help maintain elevated fire weather conditions across northeast 
Montana for tonight, but conditions become critical once again on 
Saturday when another Red Flag Warning is in effect starting at 
Noon.

MTZ134>137-151000-
/O.CAN.KGGW.FW.W.0007.000000T0000Z-170715T0300Z/
/O.CON.KGGW.FW.W.0008.170715T1800Z-170716T0300Z/
/O.CON.KGGW.FW.A.0003.170716T1500Z-170717T0300Z/
Northern Valley and Northern Phillips Counties-The Little Rockies-
The Lower Missouri River Breaks including the Charles M Russell
National Wildlife Refuge-
Southern Petroleum and Southern Garfield Counties-
834 PM MDT Fri Jul 14 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT
SATURDAY FOR FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR FIRE 
WEATHER ZONES 134, 135, 136, AND 137... 

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING 
THROUGH SUNDAY EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS
AS WELL AS DRY THUNDERSTORMS FOR FIRE WEATHER ZONES 
134, 135, 136, AND 137...

...RED FLAG WARNING FOR TODAY IS CANCELLED FOR LOW RELATIVE 
HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES 134, 135, 136, 
AND 137...

* AFFECTED AREA...Fire Weather Zones 134, 135, 136, and 137.

* WINDS...East 10 to 20 mph with gusts up to 30 mph.

* TIMING...Saturday and Sunday from Noon to 9 pm MDT.

* RELATIVE HUMIDITY...As low as 11 percent.

* HIGH TEMPERATURES...In the lower 90s to around 100.

* LIGHTNING...Isolated Dry thunderstorms possible Sunday only.

* IMPACTS...Low relative humidity and gusty winds will create the
  potential for erratic fire behavior. Lightning and erratic winds
  are possible Saturday and sunday evening with isolated dry
  thunderstorms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

Please advise the appropriate officials or fire crews in these
areas of this Fire Weather Watch.

&&

$$

MTZ120-122-151000-
/O.CAN.KGGW.FW.W.0007.000000T0000Z-170715T0300Z/
/O.CON.KGGW.FW.A.0003.170716T1500Z-170717T0300Z/
Fort Peck Reservation and Daniels/Roosevelt/Sheridan Counties-
Dawson/McCone/Prairie/Richland/Wibaux Counties-
834 PM MDT Fri Jul 14 2017

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS
AS WELL AS POTENTIAL FOR DRY THUNDERSTORMS FOR FIRE WEATHER ZONES
120 AND 122...

...RED FLAG WARNING FOR TODAY IS CANCELLED FOR LOW RELATIVE 
HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES 120 AND 122...

The National Weather Service in Glasgow has cancelled the Red
Flag Warning for today.

* AFFECTED AREA...Fire Weather Zones 120 and 122.

* WINDS...East 5 to 15 mph with gusts up to 25 mph.

* TIMING...Today and Sunday from Noon to 9 pm MDT.

* RELATIVE HUMIDITY...As low as 14 percent.

* TEMPERATURES...Around 80.

* LIGHTNING...Isolated Dry thunderstorms possible Sunday only.

* IMPACTS...Low relative humidity and gusty winds will create 
  the potential for erratic fire behavior.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in these
areas of this Fire Weather Watch.

&&

$$

http://www.weather.gov/glasgow

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this red flag warning went out at Jul 13, 11:56 AM MDT, 3 hours 8 minutes earlier.

Area forecast discussion, Jul 13, 11:56 AM MDT, 3 hours 8 minutes before
Area Forecast Discussion
National Weather Service Glasgow MT
1156 AM MDT Thu Jul 13 2017

.SHORT TERM...for northeast Montana...today through Sat...

The short term will be dominated by very hot and very dry
conditions across the region. Near term models have been under-
forecasting wind speeds today as increased mixing from 850-700 mb
has been occurring, especially in the central and eastern portions
of the region. This added mixing will most likely necessitate a
Lake Wind Advisory for this afternoon and early evening, before
the stable layer sets in and the PBL decouples.

A discontinuity in the atmosphere, with attendant wind shift that
is reminiscent of a cold front, without the airmass change, will
push through the region tomorrow. With the current level of
dryness being experienced throughout the region, and the tendency
of the models to under forecast the winds and over forecast the
minimum RHs, it is expected that critical fire weather concerns
and headlines will be in play for much of the weekend. It is also
possible that headlines for heat may also be necessary for
tomorrow due to compressional heating ahead and along of the
discontinuity pushing temperatures into the low to mid 100s in
some locations, especially in the southern and eastern areas.

Bigelbach

.LONG TERM...Sat night through Thu...

Hot weather returns to northeast Montana for the weekend but
should only last for a few days before moderating.

Upper ridge again builds up over the northern plains on Saturday
with temperatures heading toward 100. A shortwave pushing through
western Canada knocks the ridge down on Sunday. Cold front
associated with the shortwave will move across the region late in
the day on Sunday so hot temperatures are again expected.
With overnight temperatures from Saturday to Sunday only dropping
into the the mid 60s, heat impacts will be increased on Sunday.

Flatter westerly flow will keep temperatures closer to normal (in
the 80s) for next week. Weak shortwaves embedded in the flow will
bring the occasional potential for thunderstorms, and with the dry
fuel conditions, fire weather concerns will remain elevated.
Ebert

&&

.AVIATION...
VFR today thru Friday morning.

An upper-level ridge moves over NE MT today to bring mostly clear
skies. An approaching low pressure trough will move across the
area early Friday in Phillips and Petroleum counties and then move
east inTO the Dakotas by Friday evening.

Winds: southeast at around 10-15 kts today, backing around to the
northwest by Friday morning with the progression fo the low
pressure trough across NE MT. TC

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...NONE.

&&

weather.gov/glasgow
Hazardous weather outlook, Jul 13, 3:12 AM MDT, 11 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Glasgow MT
312 AM MDT Thu Jul 13 2017

MTZ016>027-059>062-140915-
Central and Southeast Phillips-Central and Southern Valley-
Daniels-Sheridan-Western Roosevelt-Petroleum-Garfield-McCone-
Richland-Dawson-Prairie-Wibaux-Northern Phillips-
Southwest Phillips-Northern Valley-Eastern Roosevelt-
312 AM MDT Thu Jul 13 2017

This Hazardous Weather Outlook is for portions of northeast
Montana.

.DAY ONE...Today and Tonight

Hot temperatures with highs in the 90s will return today. The
combination of these temperatures and low relative humidity will
increase fire weather concerns. See the Fire Weather Discussion.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Hot temperatures with highs in the 90s to over 100 degrees can be
expected Friday and through the weekend. Temperatures will begin
to return to near normal early next week.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 3:04 PM MDTRed Flag WarningGGWDaniels, Dawson, Garfield, McCone, Petroleum, Phillips and 6 more3 days
Jul 13, 3:04 PM MDTHeat AdvisoryGGWDawson, Garfield, McCone, Petroleum, Phillips, Prairie and 4 more30 hr

Nearby

Red Flag Warnings in Montana, 2017Every red flag warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.